# SDR SWAA2021080991783

- Difficulty date: July 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK # 6 FAIRING 642BB HAS 2EA BROKEN NUT PLATES @ FWD BULKHEAD MKD DOT ; / [01] REMOVED AND REPLACED BROKEN NUT PLATES AT RIGHT WING FLAP TRACK #6 IAW B737=7 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1
